# SDR UALA2011092705210

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 71,333 hours, 21,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4003187A
- Part serial: 022
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE NR 2 LEADING EDGE SLAT COVE PANEL, CRACK IS LOCATED ON THE OUTBD COVE PANEL INBD SIDE IN THE MIDDLE AND THRU A FASTENER, CRACK MEASURES 1 AND 1-4TH OF AN INCH.  FOUND NR 2 SLAT WITH A 1.5 INCH CRACK ON THE O/B COVE SKIN PANEL.  REMOVED NR 2 LEADING EDGE SLAT.  REPAIRED NR 2 LEADING EDGE SLAT.  OPS CHECKED GOOD.
